Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 22, 2017, 2:13 PM EST for Houston County, Peach County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2017, 2:13 PM EST (19:13 UTC)
- Expired
- Jan 22, 2017, 2:45 PM EST
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
Counties Houston County, GA, Peach County, GA
The radar
The Robins AFB radar (KJGX), 44 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 189 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
752
WWUS82 KFFC 221913
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EST SUN JAN 22 2017
GAZ082-083-093>095-221945-
Macon GA-Peach GA-Bibb GA-Houston GA-Twiggs GA-
213 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
SOUTHERN BIBB...HOUSTON AND SOUTHWESTERN TWIGGS COUNTIES UNTIL 245 PM
EST...
At 213 PM EST...a strong thunderstorm was near Winchester, or 10
miles southwest of Perry...moving northeast at 50 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Perry, Fort Valley, Warner Robins, Centerville, Byron, Marshallville,
Robins Air Force Base, Saint Louis, Meadowdale, Sand Bed, Houston
Lake, Grove Park, Lakewood, Powerville, Moss Oak, Elberta, Middle
Georgia Regional Airport, Bonaire, Miami Valley and Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3246 8400 3274 8367 3251 8342 3233 8380
TIME...MOT...LOC 1913Z 231DEG 45KT 3239 8390
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 22, 2:08 PM EST, 5 minutes earlier.
Area forecast discussion, Jan 22, 2:08 PM EST, 5 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 208 PM EST Sun Jan 22 2017 .PREV DISCUSSION... /Issued 1033 AM EST Sun Jan 22 2017/ UPDATE... Have made several updates to the forecast grids this morning to account for the latest in model trends and overall thinking. Here are a few of the key changes: Morning lull period a bit more defined than previously expected, so have dropped pops significantly through the late morning hours. Onset of next round of storms faster than the previous model solutions were suggesting. Have gone with a faster onset time with the pops and adjusted to keep the highest pops farther south. Winds Monday look to be higher than originally forecast, so have made some adjustments to the wind speeds. The new values meet advisory criteria, and have gone ahead with a Wind Advisory for 1 AM to 7 PM Monday. The Wind Advisory highlights the risk of non- convective wind speeds of 20 mph or wind gusts of 35 mph or higher. We can expect to see strong, gusty winds with storms today, but the Wind Advisory is for winds due to the tight pressure gradient following the main storm threat timeframe. It is possible that north Georgia could continue to see high, gusty winds after 7 PM Monday, and adjustments to the Advisory area may be necessary. Any other significant changes will be made as necessary as new model data becomes available. A high risk for severe storms has been issued for portions of central Georgia, with moderate risk and slight risk areas including another large portion of the state. This continues to be a concerning situation, with damaging winds, potential long-track tornadoes, large hail, and localized flash flooding still being the main hazards. With many events occurring today in and around the area, please stay alert to weather watches, warnings, and advisories through the day. 31 PREV DISCUSSION... /Issued 640 AM EST Sun Jan 22 2017/ SHORT TERM /Today through Monday/... The second round of showers and thunderstorms are continuing this morning. Best instability remains central and south at this time as the warm front lingers south of Columbus to Vidalia. Currently have a tornado watch for the last county row of our forecast area and southward. Main upper system will drop into the lower MS valley this afternoon and continue into the southern Appalachians tonight. Strong dynamics are associated with this system and could overcome any lingering stable air from previous showers. So another round of possible severe storms is expected for this afternoon and into the evening. The closed upper low will continue to push across the Appalachians on Monday with extensive wrap around clouds and showers through most of the day. The flash flood watch will continue as is for north and central GA. Additional storms with heavy rain are possible at any point in the forecast area. 41 LONG TERM /Monday Night through Saturday/... Minimal changes made to the extended forecast grids. Region gets back to more seasonal temperatures but should remain dry after mid-week system passes. 20 && .AVIATION... 18Z Update... Generally IFR/LIFR prevailing this afternoon with showers and thunderstorms impacting the southern TAF sites and approaching the metro ATL locations. Winds will be gusty with the convection, but will increase significantly overnight and through Monday with peak sustained winds expected to be 15-20kt with gusts to 30-35kt, particularly at KATL. Best timing for -TSRA will be through 10pm tonight, and have tried to tailor the timing for each site in the TAFs. Cigs are expected to remain in the IFR/MVFR category through the overnight period, with improvement expected after 13-15z Monday. //ATL Confidence...18Z Update... Medium on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 66 48 60 41 / 100 70 40 0 Atlanta 65 49 56 39 / 100 70 40 5 Blairsville 60 45 51 37 / 80 90 70 30 Cartersville 65 49 56 38 / 100 80 50 5 Columbus 69 50 60 40 / 80 50 30 0 Gainesville 63 48 56 40 / 100 80 50 10 Macon 71 50 61 41 / 90 50 40 0 Rome 65 50 56 38 / 90 90 40 5 Peachtree City 66 48 57 38 / 100 70 40 0 Vidalia 73 51 63 45 / 100 50 20 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 8 PM EST this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Carroll... Chattahoochee...Clayton...Cobb...Coweta...Crawford...Crisp... DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette... Glascock...Greene...Gwinnett...Hancock...Harris...Heard... Henry...Houston...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Marion...Meriwether...Monroe...Montgomery... Morgan...Muscogee...Newton...North Fulton...Paulding...Peach... Pike...Pulaski...Putnam...Rockdale...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor... Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton... Warren...Washington...Webster...Wheeler...Wilcox...Wilkinson. Flash Flood Watch until 7 PM EST this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Wind Advisory from 1 AM to 7 PM EST Monday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM...31 LONG TERM....Baker AVIATION...31
Hazardous weather outlook, Jan 22, 12:52 PM EST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1252 PM EST SUN JAN 22 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1252 PM EST SUN JAN 22 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...RARE HIGH RISK ISSUED FOR SEVERE STORMS PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON INTO EVENING... INCREASED THREAT NOW FOR SOME STRONG LONG-TRACKED TORNADOES...LARGE HAIL...AND DAMAGING WIND FOR PORTIONS OF CENTRAL GEORGIA. SOUTHERN PARTS OF NORTH GEORGIA ALSO HAS A SLIGHT ENHANCED RISK FOR SEVERE STORMS. A TORNADO WATCH IS NOW IN EFFECT MAINLY ALONG AND SOUTH OF A LINE FROM CARROLLTON TO ALPHARETTA TO RAYTOWN. THIS INCLUDES THE ENTIRE ATLANTA METROPOLITAN AREA. THE WATCH IS VALID THROUGH 8PM THIS EVENING. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY. LOCALIZED FLOODING OF LOW LYING AND FLOOD PRONE AREAS WILL BE POSSIBLE AS WELL AS RISES ON CREEKS...STREAMS AND RIVERS. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG GUSTY WINDS BEHIND THE STORM SYSTEM ARE EXPECTED MONDAY. SEE THE CORRESPONDING WIND ADVISORY FOR MORE DETAILS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR 2 PM TO 10 PM THIS EVENING ACROSS CENTRAL GEORGIA AND PORTIONS OF NORTH GEORGIA...GENERALLY ALONG AND SOUTH OF A LAGRANGE...TO ATLANTA...TO ATHENS LINE. SPOTTERS ARE ALSO ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jan 22, 12:41 PM EST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1241 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM TSTM WND DMG 1 WSW PATEVILLE 31.83N 83.83W
01/22/2017 CRISP GA EMERGENCY MNGR
MULTPILE TREES REPORTED DOWN ACROSS ARABI WARWICK ROAD
IN SOUTHERN CRISP COUNTY.
&&
EVENT NUMBER FFC1700157
GEOSpecial weather statement, Jan 22, 12:55 PM EST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1255 PM EST SUN JAN 22 2017
GAZ091-092-102>104-221830-
Schley GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
1255 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCHLEY...SOUTHEASTERN
STEWART...NORTHWESTERN SUMTER...SOUTHEASTERN MARION AND WEBSTER
COUNTIES UNTIL 130 PM EST...
At 1254 PM EST...a strong thunderstorm was over Brooksville, or 9
miles northeast of Cuthbert...moving northeast at 65 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Americus, Ellaville, Preston, Plains, Weston, Kimbrough, La Crosse,
Leveretts, Troutman, Friendship, Bumphead, Centerpoint, Dumas, Walls
Crossing and Chambliss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3192 8467 3193 8468 3192 8469 3192 8480
3193 8480 3231 8435 3217 8414 3195 8443
3196 8444 3193 8444 3192 8446
TIME...MOT...LOC 1754Z 225DEG 65KT 3187 8469
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jan 22, 1:23 PM EST, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
123 PM EST SUN JAN 22 2017
GAZ061-062-074>076-221915-
Jefferson GA-Washington GA-Glascock GA-Hancock GA-Warren GA-
123 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...NORTHEASTERN
WASHINGTON...GLASCOCK...EASTERN HANCOCK AND WARREN COUNTIES UNTIL 215
PM EST...
At 122 PM EST...a line of strong thunderstorms was extending from
near Devereux to near Vidette...and moving northeast at 50 mph.
HAZARD...Winds 40 to 50 mph...pea sized hail and frequent
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of these storms include
Louisville, Warrenton, Sparta, Gibson, Wrens, Stapleton, Avera,
Norwood, Mitchell, Camak, Edge Hill, Edgehill, Hamburg State Park,
Shoals, Downs, Grange, Stapletons Crossroads, Agricola, Stellaville
and Mesena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3307 8229 3295 8227 3316 8311 3358 8266
3358 8263 3346 8259 3341 8255 3335 8255
3336 8253 3334 8250 3334 8245 3333 8242
3331 8240 3331 8234 3327 8229 3327 8226
3323 8223
TIME...MOT...LOC 1822Z 223DEG 42KT 3319 8309 3297 8224
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jan 22, 1:29 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
129 PM EST SUN JAN 22 2017
GAZ092-103-104-221915-
Schley GA-Sumter GA-Webster GA-
129 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCHLEY...
NORTHWESTERN SUMTER AND SOUTHEASTERN WEBSTER COUNTIES UNTIL 215 PM
EST...
At 128 PM EST...a strong thunderstorm was over Plains, or 7 miles
southeast of Preston...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Americus, Ellaville, Preston, Plains, Andersonville, Weston, New Era,
La Crosse, Pennington, Leveretts, Friendship, Bumphead, Centerpoint,
Dumas and Chambliss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3194 8464 3214 8446 3214 8443 3216 8443
3228 8432 3215 8405 3194 8442 3196 8444
3193 8444 3192 8446 3192 8461
TIME...MOT...LOC 1828Z 227DEG 39KT 3202 8442
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jan 22, 1:53 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
153 PM EST SUN JAN 22 2017
GAZ092-093-095-104-105-221930-
Macon GA-Schley GA-Dooly GA-Sumter GA-Houston GA-
153 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHEASTERN SCHLEY...
NORTHWESTERN DOOLY...NORTHEASTERN SUMTER AND SOUTHWESTERN HOUSTON
COUNTIES UNTIL 230 PM EST...
At 153 PM EST...a strong thunderstorm was over Andersonville National
Historic, or 8 miles southwest of Oglethorpe...moving northeast at 50
mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Americus, Oglethorpe, Unadilla, Montezuma, Byromville, Andersonville,
Dooling, Whitewater State Park, New Era, Fountainville, La Crosse,
Pennington, Andersonville National Historic, Clearview, Bumphead,
Winchester and Bartlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3217 8426 3248 8403 3227 8371 3208 8417
TIME...MOT...LOC 1853Z 235DEG 44KT 3219 8412
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jan 22, 2:13 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EST SUN JAN 22 2017
GAZ082-083-093>095-221945-
Macon GA-Peach GA-Bibb GA-Houston GA-Twiggs GA-
213 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
SOUTHERN BIBB...HOUSTON AND SOUTHWESTERN TWIGGS COUNTIES UNTIL 245 PM
EST...
At 213 PM EST...a strong thunderstorm was near Winchester, or 10
miles southwest of Perry...moving northeast at 50 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Perry, Fort Valley, Warner Robins, Centerville, Byron, Marshallville,
Robins Air Force Base, Saint Louis, Meadowdale, Sand Bed, Houston
Lake, Grove Park, Lakewood, Powerville, Moss Oak, Elberta, Middle
Georgia Regional Airport, Bonaire, Miami Valley and Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3246 8400 3274 8367 3251 8342 3233 8380
TIME...MOT...LOC 1913Z 231DEG 45KT 3239 8390
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 10:47 PM EST | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 20 hr |
| Jan 22, 12:13 AM EST | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 47 min |
| Jan 22, 12:43 AM EST | Special Weather Statement | FFC | Crisp, Wilcox | 47 min |
| Jan 22, 1:43 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 24 hr |
| Jan 22, 3:05 AM EST | Special Weather Statement | FFC | Chattooga, Dade, Walker | 55 min |
| Jan 22, 3:44 AM EST | Special Weather Statement | FFC | Telfair | 31 min |
| Jan 22, 4:15 AM EST | Special Weather Statement | FFC | Toombs | 45 min |
| Jan 22, 5:15 AM EST | Special Weather Statement | FFC | Telfair | 45 min |
| Jan 22, 6:06 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 19 hr |
| Jan 22, 9:56 AM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 39 hr |
| Jan 22, 11:01 AM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 44 min |
| Jan 22, 12:04 PM EST | Special Weather Statement | FFC | Bleckley, Crawford, Houston, Macon, Peach, Twiggs | 41 min |
| Jan 22, 12:39 PM EST | Special Weather Statement | FFC | Baldwin, Bibb, Emanuel, Jefferson, Johnson, Twiggs and 2 more | 51 min |
| Jan 22, 12:55 PM EST | Special Weather Statement | FFC | Schley, Webster | 35 min |
| Jan 22, 1:23 PM EST | Special Weather Statement | FFC | Glascock, Jefferson, Warren | 52 min |
| Jan 22, 1:29 PM EST | Special Weather Statement | FFC | Schley | 46 min |
| Jan 22, 1:34 PM EST | Flash Flood Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 6 hr |
| Jan 22, 1:53 PM EST | Special Weather Statement | FFC | Macon | 37 min |
| Jan 22, 3:15 PM EST | Special Weather Statement | FFC | Crisp, Dooly | 30 min |
| Jan 22, 3:42 PM EST | Tornado Warning | FFC | Crisp, Wilcox | 48 min |
| Jan 22, 3:46 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Troup | 44 min |
| Jan 22, 3:58 PM EST | Special Weather Statement | FFC | Bleckley, Pulaski | 32 min |
| Jan 22, 4:13 PM EST | Tornado Warning | FFC | Dodge, Laurens, Telfair, Wheeler, Wilcox | 47 min |
| Jan 22, 4:13 PM EST | Tornado Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 32 min |
| Jan 22, 4:25 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 13 min |
| Jan 22, 4:59 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 31 min |
| Jan 22, 5:13 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 24 hr |
| Jan 22, 5:15 PM EST | Special Weather Statement | FFC | Montgomery, Toombs, Treutlen | 45 min |
| Jan 22, 5:33 PM EST | Special Weather Statement | FFC | Bartow, Floyd, Polk | 27 min |
| Jan 22, 5:59 PM EST | Special Weather Statement | FFC | Floyd | 46 min |
| Jan 22, 6:29 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.